RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 4, Pages 53–61 (Mi mz2323)  

On the uniqueness of the Dirichlet problem of the mean curvature equation

V. V. Kurta

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (565 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 53:4, 394–399

Bibliographic databases:

UDC: 517.5+517.9
Received: 22.12.1992

Citation: V. V. Kurta, “On the uniqueness of the Dirichlet problem of the mean curvature equation”, Mat. Zametki, 53:4 (1993), 53–61; Math. Notes, 53:4 (1993), 394–399

Citation in format AMSBIB
\Bibitem{Kur93}
\by V.~V.~Kurta
\paper On the uniqueness of the Dirichlet problem of the mean curvature equation
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 4
\pages 53--61
\mathnet{http://mi.mathnet.ru/mz2323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1240862}
\zmath{https://zbmath.org/?q=an:0935.35054}
\elib{http://elibrary.ru/item.asp?id=12736351}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 4
\pages 394--399
\crossref{https://doi.org/10.1007/BF01210222}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10700027}


Linking options:
  • http://mi.mathnet.ru/eng/mz2323
  • http://mi.mathnet.ru/eng/mz/v53/i4/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:151
    Full text:58
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020